The Branching Random Walk and Contact Process on Galton-Watson and Nonhomogeneous Trees

Stacey, Alan M., Pemantle, Robin . The Annals of Probability 2001. 29 (4) :1563-1590

Locate this article in:

Bibtex

@article{CIS-322447,
  Author = {Stacey, Alan M. and Pemantle, Robin},
  Title = {The Branching Random Walk and Contact Process on Galton-Watson and
		 Nonhomogeneous Trees},
  Journal = {The Annals of Probability },
  Volume = {29},
  Number = {4},
  Year = {2001},
  Pages = {1563--1590},
  Keywords = {}
}

Similar articles